# SDR SWAA2024043070127

- Difficulty date: April 3, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 19,644 hours, 9,980 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB; FORWARD UPPER SLIDING SEAL IS CRACKED<[01] 01 - REMOVED AND REPLACED PER [AMM 53-31-31-400-801-NG (STABILIZER-TO-BODY FRONT SPAR SLIDING SEAL INSTALLATION - PERMANENT)];[02] REMOVED AND REPLACED PER [AMM 53-31-31-400-801-NG (STABILIZER-TO-BODY FRONT SPAR SLIDING SEAL INSTALLATION - PERMANENT)]
